Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Having tiny flesh color bubbles on my soft palate and back of throat is red with bumps. Throat burns while gargling with peroxide. What is happening to me?

Hi I have many tiny flesh color bubbles on my soft palate that casts a tannish hue on my soft palate while the back of my throat is red and has bumps too. When I gargle with peroxide the back of my throat burns. I had headaches for about two days and the bumps have multipled. But prior to the bumps first appearing about 2 weeks ago I had about a three day stretch where I was feeling tired, achy. Any thoughts on what could be going on with me? Thank you.
Asked On : Mon, 25 Jun 2012
Answers:  1 Views:  509
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Allergist and Immunologist 's  Response
i thinlk it to be caused by sinus infection as the post nasal drip in sinuses can best expain these
use antibiotics to clear sinuses
anti allergics for throat and palate clearence apply local anti allergics ointment over the palate and throat lesions
Answered: Thu, 3 Apr 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor